The stability of matter: From atoms to stars

Elliott H. Lieb

Research output: Contribution to journalArticle

100 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-49
Number of pages49
JournalBulletin of the American Mathematical Society
Volume22
Issue number1
DOIs
StatePublished - Jan 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The stability of matter: From atoms to stars'. Together they form a unique fingerprint.

  • Cite this